# SDR CALA2013082290684

- Difficulty date: August 2, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 58,928 hours, 6,827 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

DR 1L FWD THRESHOLD LIGHT INOPERATIVE.  FOUND INCORRECT LAMP WITH SPEED TAPE ON BASE TERMINAL INSTALLED. RELAMPED IAW SSM LAMP USAGE CHART 33-00-01 PG 101 & MM 33-22-00-201, OPERATIONS CHECKED OKAY.
